MDJunction - People Helping People
 
Ask a Question
09/11/2010 12:34 AM

I think something is terribly wrong!!!!!

mrkitty
mrkitty  
Posts: 108
Member

Hello everyone!!! I do not wish to panic anyone but I think that something is very bad with me right now!!

It started about two and a half weeks ago when I was taken off of two psych meds immediately!!! I am also being weined off of another one right now. I think it is having a negative impact on my social life right now. My question is: Is this an asperger's thing or does it have to do with no longer taking a few meds?

My best friend has noticed that I no longer call or visit him and that I have acted very different lately.

Could this be aspie withdrawal towards him or not? I have been losing my mind over this whole thing! I would like some answers and support right now. And I am afraid if this is an asperger thing that my mental health people would not be able to help me. Since they know very little about aspergers. Thanks for taking time to read this and hopefully I can get through this! Bye for now.

Glyn

Reply

09/12/2010 01:18 AM
harobed
harobed  
Posts: 1152
Senior Member

I'm new and still on meds, but i withdraw from everyone all the time. i see people when i feel up to it. And if your current people can't treat aspergers you need to find someone who can.....

btw, what psych meds were you taken off of?

H.

Post edited by: harobed, at: 09/12/2010 01:20 AM

Reply

Share this discussion with your friends:


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved